MAUDE Adverse Event Report: IMPLANT DIRECT LLC INTERACTIVE® HEALING COLLAR

IMPLANT DIRECT LLC INTERACTIVE® HEALING COLLAR
Model Number 6530-15
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
No adverse event reported.This lot of healing collars was not sterilized.

Brand Name
INTERACTIVE® HEALING COLLAR
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
IMPLANT DIRECT LLC
3050 e hillcrest dr.
thousand oaks CA 91362
MDR Report Key7173976
Report Number3001617766-2018-00002
Device Sequence Number19061928
Product Code NHA
UDI-Device Identifier10841307109853
UDI-Public10841307109853
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6530-15
Device Catalogue Number6530-15
Device Lot Number104203
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2017
Initial Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;